# SDR FDEA201011214447

- Difficulty date: November 21, 2010
- Submitted: December 9, 2010
- Operation: Air carrier
- Aircraft: N944FD
- Make and model: Boeing 757-2G5
- Aircraft serial: 24497
- Aircraft time: 53,491 hours, 18,724 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 2024T30080
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE EXTERIOR SKIN WITH EXISTING REPAIR DOUBLER AT BS 760 (BETWEEN BS 740 AND  BS 780), STR 16L TO STR 18L. EXISTING REPAIR DOUBLER REPAIRED IAW EA F-5330-142367 (EXISTING FUSELAGE SKIN REPAIR AT BS 740 TO BS 760, BETWEEN S-16L AND S-18L- REPAIR ASSESSMENT).  REPAIR IS CLASSIFIED AS MAJOR.
